# SDR WX0A2014080572077

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug MD 83
- Aircraft serial: 49556
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT PRESSURIZATION TRANSFER LOCKOUT & STANDBY ON LIGHTS ILLUMINATED.  QRH PROCEDURES ACCOMPLISHED, LIGHTS RE-ILLUMINATED, PRESSURIZATION NORMAL.  PLACED ON MEL 21-24 SIT 1 CAT C DMI 10590, PLACARD INSTALLED.  PERFORMED BITE CHECK ON BOTH PRIMARY & STBY CONTROLLERS BOTH CHECKED GOOD THIS CLEARS MEL 21-24 SIT 1 CAT C DMI 10590.  NO M PROCEDURES TO REVERSE, PLACARD REMOVED IAW AMM 21-32-00.  8/5/14 HAD 1 PREVIOUS WRITE UP ON 7/23.  OPERATIONS CHECKED GOOD.  ON 8/1 DUE TO REPEAT WRITE UP R & R RATE SELECTOR.  PARTS REPLACED 392714-1-1, 130476-5 & 130476-7.
